Jump to content
CrazyBoards.org

Recommended Posts

Lamictal yes. Helllllzzzz yes. More than I thought I would. I think it tapered off, or else my curretn regime is helping. I am currently using a cholesterol hair treatment (for black people) that has been making my hair rocking. Also, henna either alone or with the cholesterol. I've used it a few times a week (the Ch that is) for the last few weeks and I am really happy.

I've also heard prenatal vitamins or just folic acid.

Sucks. Sane & Bald vs. crazy w/ hair - I may go with the latter.

Link to comment
Share on other sites

Not with those, but I experienced it with depakote. I took zinc, selenium, vitamin e and biotin, and it helped stop the loss. I'm currently taking lamictal and wellbutrin, and I can't say it's caused a problem, but then again I am still taking the vitamin regiment... just in case.

Link to comment
Share on other sites

  • 9 months later...

Hello,

I am on lamictal, abilify,wellbutrin, my hair is long and i get a brush full of hair every time I brush it. I also have dental issues from the gums, & teeth breaking off, muscle aches and recurrent small rashes. Lamictal is an AC all of these side effects are from an AC. I am taking selinium & zinc, to soon to see any results. I am in the process of stopping the lamictal (with my pdoc telling me when & how much I can go down). It is very scary when a women starts looseing her hair, for me it is a deal breaker. I haven't had any problems going down so far & I was at 400mgs, now @ 200mgs. I don't even think it was working anymore anyway I have been on it for 2yrs. or better.

Gia

Link to comment
Share on other sites

  • 1 year later...

Hi, I'm currently only taking Lamictal 100 mg or grams or whatever they measure it by. My hair over the past 3 weeks I've noticed excessive hair shedding and realized I was experiencing hair loss when all my hair twisted together fit into this tiny clip about 4 or 5 nights ago. I've been researching since to see what to do. The general concensus for any of these crazy meds causing hair loss is selenium and zinc...but apparently you need to watch your dosage bcuz too much of either of these will make your hair fall out too. The other one I just learned about tonight and the reason I wanted to post to share is copper. check out this article -

[link=http://findarticles.com/p/articles/mi_m0860/is_n2_v51/ai_7043458" target="_blank]http://findarticles.com/p/articles/mi_m086..._v51/ai_7043458[/link]

It's states how copper is mainly essential to blood vessel growth but lack of it can also cause loss of hair. Interestingly, copper defiency can cause ulcers too. So I've had 3 major body things go wrong since I've been taking Lamictal...I have ulcers now, which if I think back only started as recently as I began taking Lamictal, but has revved up on the pain-o-meter in the past 3 weeks, my legs threaten and pain with a sudden onset of the beginnings of varicose veins & i'm losing my hair. SUCK.

BUT! I read in an article about hair loss happening with a different 'crazy' drug, was that they thought the drug, it's effect or the way the body disposes/breaks it down was causing selenuim and zinc to bind with or be inhibited by the drug, thus resulting in it's defiency in the body. I'm not a scientist, but it makes sense and is worth a try. But make sure you don't supplement with the straight mineral tablet, straight copper has been linked to cancer, so opt for what's called 'colloidal copper'.

I've read people having good results, it's just making sure you're getting the right amount, not much, not too little. Anyways, I plan on posting in a month or so to give the results. Lets hope the hair grows, the veins strengthen and the ulcer quiets!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...